# SDR SWIA200920966

- Difficulty date: January 29, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 36,461 hours, 30,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4717 - PASSENGER DOOR EMERGENCY FLOOD LIGHT BROKEN INTO PIECES.  REPLACED FLOOD LIGHT ASSEMBLY.
